American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information   
View Article: PDF

[2] A. L. Agore. Limits of coalgebras, bialgebras and Hopf algebras. Proc. Amer. Math. Soc. 139 (2011) 855-863. MR 2745638.
Abstract, references, and article information   
View Article: PDF

[3] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopy Limit Functors on Model Categories and Homotopical Categories. Math. Surveys Monogr. 113 (2005) MR MR2102294.
Book volume table of contents   

[4] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Deformable functors and their approximations. Math. Surveys Monogr. 113 (2005) 119-145.
Book volume table of contents   
View Article: PDF

[5] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Quillen functors. Math. Surveys Monogr. 113 (2005) 35-54.
Book volume table of contents   
View Article: PDF

[6] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. An overview. Math. Surveys Monogr. 113 (2005) 3-17.
Book volume table of contents   
View Article: PDF

[7] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Model categories and their homotopy categories. Math. Surveys Monogr. 113 (2005) 19-34.
Book volume table of contents   
View Article: PDF

[8] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Summary of Part II. Math. Surveys Monogr. 113 (2005) 77-87.
Book volume table of contents   
View Article: PDF

[9] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopical cocompleteness and completeness of model categories. Math. Surveys Monogr. 113 (2005) 55-73.
Book volume table of contents   
View Article: PDF

[10] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopical categories and homotopical functors. Math. Surveys Monogr. 113 (2005) 89-118.
Book volume table of contents   
View Article: PDF

[11] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopy colimit and limit functors and homotopical ones. Math. Surveys Monogr. 113 (2005) 147-170.
Book volume table of contents   
View Article: PDF

[12] George M. Bergman. Constructing division rings as module-theoretic direct limits. Trans. Amer. Math. Soc. 354 (2002) 2079-2114. MR 1881031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Arkowitz and Mauricio Gutierrez. Comultiplications on free groups and wedges of circles. Trans. Amer. Math. Soc. 350 (1998) 1663-1680. MR 1422887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ross Street. The family approach to total cocompleteness and toposes . Trans. Amer. Math. Soc. 284 (1984) 355-369. MR 742429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. G. Trotter. Nonexistence of coreflections and coproducts in some subcategories of semigroups . Proc. Amer. Math. Soc. 80 (1980) 10-14. MR 574500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Isbell and Barry Mitchell. Exact colimits and fixed points . Trans. Amer. Math. Soc. 220 (1976) 289-298. MR 0404377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Adámek and J. Reiterman. Fixed points in representations of categories . Trans. Amer. Math. Soc. 211 (1975) 239-247. MR 0376799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Paré. Colimits in Topoi. Bull. Amer. Math. Soc. 80 (1974) 556-561. MR 0332920.
Abstract, references, and article information   
View Article: PDF

[19] Olav Arnfinn Laudal. Note on the projective limit on small categories . Proc. Amer. Math. Soc. 33 (1972) 307-309. MR 0291241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1